EconPapers    
Economics at your fingertips  
 

Boundedness for a Class of Generalized Commutators of Fractional Hardy Operators with a Rough Kernel

Xiao Yu and Shanzhen Lu

Abstract and Applied Analysis, 2013, vol. 2013, 1-11

Abstract:

The authors consider the generalized commutator of fractional Hardy operator with a rough kernel as follows: where , , and with . The authors prove that is bounded on Herz type space and -Central Morrey space with , which is an open problem for .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/431692.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/431692.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:431692

DOI: 10.1155/2013/431692

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:431692